# SDR DALA2019031301710

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,328 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0982442) DURING INSPECTION FOUND CRACK LOWER CHORD LOC. BS 663.75 AND LBL 8 AT AIR CONDITIONING BAY. REPLACED LOWER CHORD LOC. BS 663.75 AND LBL 8 AT AIR CONDITIONING BAY AS PER SRM 51-40-02 AND DRAWING 111A1000.
